# SDR DALA2019040702275

- Difficulty date: March 27, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 59,498 hours, 27,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 19d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT SEAT 19D FELL OFF, RESECURED LIGHT AT 19D
